CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
mom2boy Views: 53,015
Published: 14 years ago
 
This is a reply to # 71,134

Re: Mirena IUD Side Effects


After hearing about that incident with estrogen levels being too high with the patch I don't think they did before marketing this thing. As a nursing student I know that the uterus is a muscle and medication is absorbed quickly through mucsle because of the rich blood source. I had my mirena in in august 2004 it is now november2005. At first I didn't really have problems with side effects being noticeable. I attributed it to being in nursing school with a family, but lately last 4-5 months it seems like i am constantly gaining weight, moody, very forgetful, very very tired, back pain, feeling like I need a period. Went to doctor to rule out other causes and most part ruled out except had a slightly elevated testosterone level. Have been scheduled for ultrasound but think I will have mirena removed on monday, and hope it goes well. Dr thinks I might have PCOS but I think a lot those symtoms are caused by mirena since I havent had regular periods in last 6 months. May be anovualtory she says but I think it is because my hormones are not balanced. I had problems before started contraception. Had acne, greasy hair, unregular periods wich had a longer cycle and would skip occasionaly, but got pregnant then went on depo after birth, regained lost weight (9 mos gain 18 lbs)went on orthocylen did okay got better skin however other side effects made me change brands (1yr) yasmin was good but had very emotional thoughts and would cry at sad things (no weight gain and good skin ++) 1year- forgot to take a few times so thought something less maintnence would be better. Somewhat researched mirena and beleived since it was "localized it would not be bad. Have had more cramps at first, thick discharge which dries on panties or hair and is problem, irregular periods. Feels like I need one lately. Bad back and thigh aches, lethargy, try to excericise but it zonks me out for hours just walking for 45 minutes requires 3 hours of rest afterward. I didn't notice it but my husband has noticed mood lability wich is real bad and I know it isn't me or him causing it. It isn't fair for me to totally blame mirena b/c it could be nursing school but I don't think it is really as stressful as my body is reacting to it. No to mention am now gaining weight even though have had no change in stress/activity/or eating. I still want a family so I don't want this thing to interfere with that and now that I am almost out of school it isn't that big a deal if I do become pregnant again. I am hoping however to lose some weight prior to that happening. I am so happy I found this site b/c of course doctors beleive what pharmacuetical companies tell them but I beleive for first hand knowledge. It worked for a while but I think they need to go back to the drawing board on this one.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.469 sec, (2)